Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have phimosis. Getting inflammation on foreskin. Is it safe to use zocon150mg and applly t-bact ointment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
i have a problem of phimosis. often i get rash and inflamation with red colour on i am taking zocon150mg and applying t-bact ointment
is it right treatment
earlier i had this problem and took prednisolone and norflox tablet and used cloben-g ointment
Posted Thu, 26 Jul 2012 in Men's Health
Answered by Dr. Pavan Kumar Gupta 45 minutes later
Hello and thanks for the query.
Although you may be cured temporarily by the current medications but the ideal and best treatment would be a circumcision.
Consult a surgeon and get it done.
Your fasting sugar is slightly high.
Keep a close watch on blood sugar and make sure to keep it under check by regular exercises,calorie reduction snd medications.
I hope to have answered your query however you may revert to me for any further query.
Best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor